Hanna (Anna) Veselovska
Hanna (Anna) Veselovska
PostDoc, Technical University of Munich; Institute of Mathematics of NASU (on leave)
Verified email at tum.de - Homepage
Title
Cited by
Cited by
Year
Existence Theorems for Multidimensional Generalized Moment Representations.
H Veselovs' ka, A Holub
Ukrainian Mathematical Journal 69 (4), 2017
12017
Раціональні апроксиманти типу Паде одного класу подвійних степеневих рядів
ГМ Веселовська, АП Голуб
Збірник Праць Інституту математики НАН України 14 (1), 61-81, 2017
12017
Prony-type polynomials and their common zeros
J Prestin, H Veselovska
Frontiers in Applied Mathematics and Statistics 6, 16, 2020
2020
Теореми існування багатовимірних узагальнених моментних зображень
GM Veselovska, AP Holub
Ukrains’ kyi Matematychnyi Zhurnal 69 (4), 456-465, 2017
2017
Super-Resolution on the Two-Dimensional Unit Sphere
F Filbir, K Schröder, A Veselovska
A parameter estimation of multivariate exponential sums Jürgen Prestin, Hanna Veselovska 2 Institute of Mathematics, University of Lübeck, Germany 2 Institute of Mathematics of …
J Prestin
The system can't perform the operation now. Try again later.
Articles 1–6